MathSciNet Relay Station
MathSciNet bibliographic data
MR1245250 60H05 (60G44)
Protter, Philip; San Martín, Jaime General change of variable formulas for semimartingales in one and finite dimensions. Probab. Theory Related Fields 97 (1993), no. 3, 363–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement